Anyone else have the uncontrollable urge to shiver or shake muscles after fitting?

I've recently had a large cerebral lupus flare causing a huge amount of seizures and fitting, and after the seizure is over and I've "come round," I have the uncontrollable urge to keep shivering, or shaking, or a movement which may resemble tapping one's foot, or something along those lines. Does anyone else have this side effect? I've recently started on Plaquenil and don't know whether this is causing it. I'm at a loss, because it's putting so much stress on my muscles, having them keep moving, almost as a stimulant. It relaxes me... almost like someone with autism may rock back and forth to calm themselves down?

3 Replies

oldestnewest
  • Hello Karlyt

    Sorry to hear this, I wish that I has something usefull to say, but dont.

    Plaquenil has done much to improve my muscles and overall heath & wellbeing.

    Have you considered T'ai chi or a form of gentle exercise to keep things moving and loose?

  • I had a seizure about 6 months ago! My body before the seizure moved all the time! My legs are always moving I have RLS they say along with my systemic lupus! I take Klonapin for that . Love, Krisdy

  • What kind of medical attention are you getting when having these fits? are you unconscious? Is anyone with you when you have them? It sounds like the movements you describe are merely an integral part of the seizure. Personally I would dial 999. It could be a stroke.

You may also like...